# SDR SCNA20240731289

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 21,403 hours, 13,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOARDING DOOR GIRT BAR HOOK ON DOOR (RT SIDE) NEEDS TIGHTINING. ADJUSTED L1 DOOR AFT GIRT BAR RETAINTER REF AMM 25-66-01. OK FOR SERVICE
